THE INHOMOGENEOUS QUANTUM INVARIANCE GROUP OF q-DEFORMED BOSON ALGEBRA


Altintas A. A. , Arik M., Arikan A. S.

MODERN PHYSICS LETTERS A, vol.24, no.38, pp.3137-3142, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 38
  • Publication Date: 2009
  • Doi Number: 10.1142/s0217732309031211
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.3137-3142
  • Keywords: Quantum groups, q-deformed boson algebra, DIFFERENTIAL-CALCULUS, OSCILLATOR

Abstract

We investigate the inhomogeneous invariance group of the q-deformed boson algebra. We find the R-matrix which gives the noncommuting structure of the quantum group with RM(1)M(2) = M(2)M(1)R relation.